Extremes and products of multivariate AC-product risks

Details

Ressource 1Download: BIB_A55E3D12FFCE.P001.pdf (358.27 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_A55E3D12FFCE
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Extremes and products of multivariate AC-product risks
Journal
Insurance: Mathematics and Economics
Author(s)
Yang Y., Hashorva E.
ISSN
0167-6687 (Print)
Publication state
Published
Issued date
2013
Peer-reviewed
Oui
Volume
52
Number
2
Pages
312-319
Language
english
Abstract
With motivation from Tang et al. (2011), in this paper we consider a tractable multivariate risk structure which includes the Sarmanov dependence structure as a special case. We derive several asymptotic results for both the sum and the product of such risk and then present three applications related to actuarial mathematics.
Keywords
AC-product distribution, Sarmanov distribution, Random deflators, Risk aggregation, Ruin probability
Web of science
Open Access
Yes
Create date
17/01/2013 15:13
Last modification date
20/08/2019 15:10
Usage data